Groups with Decomposable Set of Quasinormal Subgroups
Serdica Mathematical Journal, Tome 27 (2001) no. 2, pp. 137-142
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
A subgroup H of a group G is said to be quasinormal if HX =
XH for all subgroups X of G. In this article groups are characterized for
which the partially ordered set of quasinormal subgroups is decomposable.
Keywords:
Quasinormal Subgroup, Decomposable Ordered Set
@article{SMJ2_2001_27_2_a4,
author = {de Falco, M. and de Giovanni, F.},
title = {Groups with {Decomposable} {Set} of {Quasinormal} {Subgroups}},
journal = {Serdica Mathematical Journal},
pages = {137--142},
year = {2001},
volume = {27},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2001_27_2_a4/}
}
de Falco, M.; de Giovanni, F. Groups with Decomposable Set of Quasinormal Subgroups. Serdica Mathematical Journal, Tome 27 (2001) no. 2, pp. 137-142. http://geodesic.mathdoc.fr/item/SMJ2_2001_27_2_a4/